zbMATH — the first resource for mathematics

An implementation for the algorithm of Hirota bilinear form of PDE in the Maple system. (English) Zbl 1110.65098
Summary: Based on the bilinear method of R. Hirota [The direct method in soliton theory. (2004; Zbl 1099.35111)], a reliable algorithm for generating a bilinear form of a class of nonlinear partial differential equations (PDEs) is described and a Maple package Bilinearization is established. The package will be helpful for looking for the bilinear form of nonlinear PDEs by a logarithm transformation.

65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35Q51 Soliton equations
68W30 Symbolic computation and algebraic computation
Full Text: DOI
[1] Hirota, R., The direct method in soliton theory, (2004), Cambridge University Press Cambridge
[2] Kazuhiro, N., Hirota’s method and the singular manifold expansion, J. phys. soc. jpn., 56, 3052-3054, (1987)
[3] Ablowitz, M.J.; Satsumal, J., Solitons and rational solutions of nonlinear evolution equations, J. math. phys., 19, 2180-2186, (1978) · Zbl 0418.35022
[4] Hirota, R., Soliton solution of a couple modified KdV equation, J. phys. soc. jpn., 66, 577-588, (1997) · Zbl 0946.35078
[5] Parker, A., On soliton solutions of the kaup – kupershmidt equation. II. ’anomailous’ N-soliton solutions, Physic D, 137, 34-48, (2000) · Zbl 0943.35089
[6] Hietarinta, J., Gauge symmetry and the generalization of hirota’s bilinear method, Nonlinear math. phys., 3, 260-265, (1996) · Zbl 0952.35115
[7] Parkes, E.J.; Duffy, B.R., An automated tanh-function method for finding solitary wave solutions to nonlinear evolution equations, Comput. phys. commun., 98, 288-296, (1996) · Zbl 0948.76595
[8] Li, Z.B.; Liu, Y.P., RATH: A Maple package for finding travelling solitary wave solutions to nonlinear evolution equation, Comput. phys. commun., 148, 256-266, (2002) · Zbl 1196.35008
[9] Hereman, W.; Göktas, U.; Colagrosso, M., Algorithmic integrability tests of nonlinear differential and lattice equations, Comput. phys. commun., 115, 428-446, (1998)
[10] XU, G.Q.; Li, Z.B., Symbolic computation of the Painlevé test for nonlinear partial differential equation using Maple, Comput. phys. commun., 161, 65-75, (2004) · Zbl 1196.35191
[11] Göktas, U.; Hereman, W., Symbolic computation of conserved densities for systems of nonlinear evolution equations, J. symb. comp., 24, 591, (1997) · Zbl 0891.65129
[12] Yao, R.X.; Li, Z.B., CONSLAW: A Maple package to construct the conservation laws for nonlinear evolution equations, Differential equations with symbolic computation, (2005), Birkhauser Basel Boston
[13] Wang, M.L.; Zhou, Y.B.; Li, Z.B., Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics, Phys. lett. A, 216, 67, (1996) · Zbl 1125.35401
[14] Weiss, J.; Tabor, M.; Carnevale, G., The painleve property of partial differential equations, J. math. phys., 24, 522-526, (1983) · Zbl 0514.35083
[15] Wang, W.; Lian, X., A new algorithm for symbolic integral with application, Appl. math. comput., 162, 949-968, (2005) · Zbl 1076.65022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.